数学学报
首页 | 本刊介绍 |  编 委 会 | 作者中心 | 期刊订阅 | 广告服务 | 相关链接联系我们
 
数学学报 英文版  
   
   
高级检索 »  
数学学报  2020, Vol. 63 Issue (1): 1-18    DOI:
论文 最新目录| 下期目录| 过刊浏览| 高级检索 |
长度偏差右删失数据剩余寿命的分位数回归
孙桂萍1,2, 厉诚博3, 周勇4,5
1 上海财经大学统计与管理学院 上海 200433;
2 枣庄学院数学与统计学院 枣庄 277100;
3 东北财经大学统计学院 大连 116025;
4 华东师范大学经管学部统计交叉科学研究院 上海 200062;
5 中国科学院数学与系统科学研究院 北京 100190
Quantile Residual Regression with Length-Biased and Right-Censored Data
Gui Ping SUN1,2, Cheng Bo LI3, Yong ZHOU4,5
1 School of Statistics and Management, Shanghai University of Finance and Economics, Shanghai 200433, P. R. China;
2 School of Mathematics and Statistics, Zaozhuang University, Zaozhuang 277100, P. R. China;
3 School of Statistics, Northeast University of Finance and Economics, Dalian 116025, P. R. China;
4 Faculty of Economics and Management, East China Normal University, Shanghai 200062, P. R. China;
5 Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100190, P. R. China

  版权所有 © 2012 《数学学报》编辑部
京ICP备05002806号-7